# SDR CA141014009

- Difficulty date: October 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,665 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664201
- Condition: Collapsed
- Part time: 2,595 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN MOVING THE MACHINE FROM THE HANGAR TO THE FLIGHT LINE THE AFT CROSS TUBE COLLAPSED.  NO INJURIES TO GROUND HANDLING PERSONNEL AND DAMAGE TO THE AIRFRAME IS BEING ASSESSED.
